International Journal of Game Theory

, Volume 4, Issue 1, pp 25–55

Reexamination of the perfectness concept for equilibrium points in extensive games

  • R. Selten
Papers

DOI: 10.1007/BF01766400

Cite this article as:
Selten, R. Int J Game Theory (1975) 4: 25. doi:10.1007/BF01766400

Copyright information

© PHYSICA-VERLAG Rudolf Liebing KG 1975

Authors and Affiliations

  • R. Selten
    • 1
  1. 1.Institute of Mathematical EconomicsUniversity of BielefeldRhedaGermany

Personalised recommendations